Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 313, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2008, 4:58 PM CDT for Jefferson County, Saint Francois County, Washington County, Missouri. It was in force for 77 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 4:58 PM CDT (21:58 UTC)
- Expired
- Jun 22, 2008, 6:15 PM CDT
- In force
- 77 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Jefferson County, MO, Saint Francois County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 68 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:10 PM CDT | HAIL 0.75 | 3 Ne Richwoods, MO | |
| Jun 22, 5:20 PM CDT | HAIL 1.25 | 3 Ne Richwoods, MO | |
| Jun 22, 5:45 PM CDT | HAIL 0.75 | 3 Ne Cadet, MO | |
| Jun 22, 5:50 PM CDT | HAIL 1 | Old Mines, MO | |
| Jun 22, 6:03 PM CDT | HAIL 0.75 | 10 Se Potosi, MO | TWO INCH TREE DIAMETER TREE LIMBS DOWNED ON HIGHWAY 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1936 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 222158
SVRLSX
MOC099-187-221-222315-
/O.NEW.KLSX.SV.W.0313.080622T2158Z-080622T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 615 PM CDT
* AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF RICHWOODS...OR NEAR ST. CLAIR...AND MOVING
SOUTHEAST AT 36 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHWOODS...
OLD MINES...
MINERAL POINT...
POTOSI...
BONNE TERRE...
LEADWOOD...
IRONDALE...
DESLOGE...
PARK HILLS...
BISMARCK...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3820 9095 3821 9082 3821 9081 3821 9078
3840 9074 3805 9040 3804 9041 3802 9037
3798 9033 3774 9065 3774 9091
TIME...MOT...LOC 2158Z 320DEG 31KT 3828 9095
$$
CVKING5 follow-up statements
000
WWUS53 KLSX 222224
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT SUN JUN 22 2008
MOC099-187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
524 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN JEFFERSON...EASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RICHWOODS...OR ABOUT 14 MILES WEST OF DE SOTO...MOVING SOUTHEAST
AT 36 MPH.
PENNY SIZE HAIL WAS OBSERVED NORTH OF RICHWOODS MISSOURI.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...OLD
MINES...BLACKWELL...CADET...MINERAL POINT...BONNE TERRE...LEADWOOD...
FRANKCLAY...DESLOGE AND PARK HILLS.
LAT...LON 3820 9092 3821 9074 3798 9033 3774 9065
3774 9083
TIME...MOT...LOC 2224Z 320DEG 31KT 3814 9079
$$
CVKING000
WWUS53 KLSX 222233
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CDT SUN JUN 22 2008
MOC099-187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
533 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN JEFFERSON...EASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...
AT 529 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF OLD MINES...OR ABOUT 11 MILES WEST OF DE
SOTO...MOVING SOUTHEAST AT 36 MPH.
HALF DOLLAR SIZE HAIL WAS REPORTED NEAR RICHWOODS.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BLACKWELL...CADET...MINERAL POINT...BONNE TERRE...LEADWOOD...
FRANKCLAY...DESLOGE AND PARK HILLS.
LAT...LON 3774 9083 3810 9089 3817 9069 3798 9033
3774 9065
TIME...MOT...LOC 2233Z 320DEG 31KT 3808 9073
$$
CVKING000
WWUS53 KLSX 222251
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT SUN JUN 22 2008
MOC099-187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
552 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN JEFFERSON...SOUTHEASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...
AT 548 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR CADET...OR ABOUT 7 MILES NORTHEAST
OF POTOSI...MOVING SOUTHEAST AT 36 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BONNE
TERRE...FRANKCLAY...IRONDALE...DESLOGE...LEADWOOD...PARK HILLS AND
BISMARCK.
LAT...LON 3774 9073 3802 9076 3807 9050 3806 9048
3798 9034 3795 9037 3774 9065
TIME...MOT...LOC 2252Z 320DEG 31KT 3796 9063
$$
CVKING000
WWUS53 KLSX 222301
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT SUN JUN 22 2008
MOC099-222311-
/O.CAN.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
JEFFERSON MO-
601 PM CDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS
CANCELLED...
LAT...LON 3790 9072 3798 9065 3798 9034 3795 9037
3775 9064
TIME...MOT...LOC 2301Z 320DEG 31KT 3790 9057
$$
MOC187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-
601 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WASHINGTON AND ST. FRANCOIS COUNTIES...
AT 558 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BONNE TERRE...MOVING SOUTHEAST AT 36 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PARK
HILLS AND BISMARCK.
LAT...LON 3790 9072 3798 9065 3798 9034 3795 9037
3775 9064
TIME...MOT...LOC 2301Z 320DEG 31KT 3790 9057
$$
CVKING000 WWUS53 KLSX 222306 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 606 PM CDT SUN JUN 22 2008 MOC221-222316- /O.CAN.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/ WASHINGTON MO- 606 PM CDT SUN JUN 22 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS CANCELLED... LAT...LON 3775 9064 3795 9064 3798 9034 3793 9039 TIME...MOT...LOC 2306Z 320DEG 31KT 3787 9053 $$ MOC187-222315- /O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/ ST. FRANCOIS MO- 606 PM CDT SUN JUN 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR ST. FRANCOIS COUNTY... AT 603 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DESLOGE...MOVING SOUTHEAST AT 36 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE.... LEADWOOD...PARK HILLS...FARMINGTON...LEADINGTON...AND KNOB LICK. LAT...LON 3775 9064 3795 9064 3798 9034 3793 9039 TIME...MOT...LOC 2306Z 320DEG 31KT 3787 9053 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:14 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 22, 4:14 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 414 PM CDT SUN JUN 22 2008 .DISCUSSION... /414 PM CDT SUN JUN 22 2008/ SEVERAL CHANCES FOR TSRA OVER THE NEXT FEW DAYS...WITH ANOTHER LO PRES TROF SWINGING THRU THE FA THIS EVENING. THIS WILL ACT AS A FOCUS FOR NEW TSRA DEVELOPMENT...AS WE HAVE SEEN OVER THE PAST HOUR OR TWO...AND IS ALSO TAKING ADVANTAGE OF GOOD UPPER LEVEL JET DYNAMICS DESPITE RATHER MARGINAL MOISTURE AT THE LO LEVELS. THIS WILL CONTINUE TO SAG SEWD INTO THE NRN/NERN FA THIS EVENING BEFORE DISSIPATING. FURTHER S...OLD BOUNDARY OVER I-70 FROM MORNING TSRA/SHRA HAS DEVELOPED A LONE CELL OVER FRANKLIN COUNTY AND THIS SHOULD ALSO SPAWN A FEW MORE TSRA HEADING INTO THE EVENING AS SOME OF THE UPPER LEVEL DYNAMICS WORK THEIR WAY FURTHER S AND INTERACT WITH SOME OF THE BETTER MOISTURE. THIS ACTIVITY SHOULD ALSO DISSIPATE BY MIDNIGHT. A RARE DRY DAY CWA-WIDE ON MONDAY WITH SFC HI PRES IN CONTROL...NO UPPER LEVEL DISTURBANCES TO DEAL WITH FOR A CHANGE...AND DRY AIR ALL AROUND. THIS WILL BE SHORT-LIVED THOUGH...AS MOISTURE EXPECTED TO ALREADY CREEP BACK INTO THE AREA...AT LEAST ALOFT...BY LATE MONDAY NIGHT WITH SUFFICIENT LEVELS EXPECTED BY TUESDAY TO INTERACT WITH ANOTHER UPPER LEVEL DISTURBANCE AS IT CROSSES THRU TO RESULT IN SCT ELEVATED TSRA. SOME MODEL DISCREPANCIES ON TIMING WITH THIS FEATURE...BUT CONSENSUS WAS TO FAVOR THE FASTER SOLUTIONS BRINGING IT THRU MUCH OF THE FA...BUT WITH A BIT MORE EMPHASIS ON THE WRN/CNTRL FA DURING THE DAY...AND THEN AS THINGS CARRY INTO THE NIGHT...THE FOCUS WILL BE MORE ON THE ERN FA. FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS REMAIN IN DECENT AGREEMENT ON OUR LENGTHY PERIOD OF NWLY MID LEVEL FLOW CONTINUING...WHICH IS NOT THAT UNUSUAL THIS TIME OF YEAR. MODELS ARE ALSO IN GOOD AGREEMENT ON A SERIES OF SHORTWAVES OR DISTURBANCES TRICKLING SEWD IN THIS FLOW THRU THE AREA THRU FRIDAY. AT THE SFC... S TO SW FLOW WILL CONTINUE...SO TYPICAL FOR SUMMERTIME...WITH A CDFNT APPROACHING THE NRN FA ON SATURDAY AND INTO SUNDAY...BUT A LOT OF UNCERTAINTY EXISTS ON HOW FAR S THIS FRONT WILL PENETRATE BEYOND SATURDAY. TRADITIONAL CLIMATOLOGY FOR THIS TIME OF YEAR SHOWS FRONTS GO TO DIE ALONG THE MO/IA BORDER AND RARELY PENETRATE THRU THE FA... AND WHILE THE MEDIUM RANGE MODELS DO DISAGREE ON THIS POINT WITH SOME PUSHING IT DEEPER INTO MO AND SRN IL...GIVEN HOW FAR OUT WE ARE TALKING...PREFER TO LEAN ON LEAVING IT A BIT FARTHER N THAN WHERE SOME OF THE MORE AGGRESSIVE MODELS ARE TAKING IT. TEMPS EXPECTED TO BE...AS A RESULT...AOA NORMAL FOR LATE JUNE. TES && .AVIATION... /1219 PM CDT SUN JUN 22 2008/ FOR THE 18Z TAFS...MID AND HIGH CLOUDS ASSOCIATED WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST OVER THE TAF SITES FOR THE FIRST 6 TO 8 HOURS OF THE FORECAST PERIOD. COULD STILL SEE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP AS A SHORTWAVE SLIDES THROUGH REGION...SO KEPT TEMPO GROUPS AT KCOU...KSTL AND KSUS FROM ABOUT 21Z TO 02Z. FEEL THAT MOST OF ACTIVITY TO REMAIN SOUTH OF KUIN...SO JUST HAVE VCTS THROUGH 01Z. BEYOND THAT...WILL SEE CLEAR SKIES AND LIGHT AND VARIABLE WINDS...WITH SOME DIURNAL CU DEVELOPING BY MID MORNING ON MONDAY. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 22, 4:25 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 425 PM CDT SUN JUN 22 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 425 PM CDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING. A FEW STORMS MAY BE SEVERE...WITH HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS TO 65 MPH. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES... PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE EACH DAY FROM LATE MONDAY NIGHT THROUGH SATURDAY. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 22, 4:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 WSW UNION 38.42N 91.10W
06/22/2008 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
REPORTED JUST SOUTH OF US HIGHWAY 50
&&
EVENT NUMBER 00511
TESLocal storm report, Jun 22, 4:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL ST. CLAIR 38.35N 90.98W
06/22/2008 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
&&
EVENT NUMBER 00512
SIPPRELLLocal storm report, Jun 22, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL ST. CLAIR 38.35N 90.98W
06/22/2008 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
&&
EVENT NUMBER 00513
SIPPRELLLocal storm report, Jun 22, 4:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL COOPERTOWN 39.96N 90.61W
06/22/2008 E0.88 INCH BROWN IL TRAINED SPOTTER
&&
EVENT NUMBER 00514
BYRDLocal storm report, Jun 22, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 W ST. CLAIR 38.35N 91.04W
06/22/2008 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
&&
EVENT NUMBER 00515
SIPPRELLLocal storm report, Jun 22, 4:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT SUN JUN 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 5 NNW COOPERTOWN 40.03N 90.64W
06/22/2008 E1.00 INCH BROWN IL LAW ENFORCEMENT
ONE INCH HAIL FELL IN RIPLEY.
&&
EVENT NUMBER 00516
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:00 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 33 min |
| Jun 22, 3:55 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 65 min |
| Jun 22, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 22 min |
| Jun 22, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 33 min |
| Jun 22, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Ralls | 38 min |
| Jun 22, 5:55 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 52 min |
| Jun 22, 6:10 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 38 min |
| Jun 22, 6:24 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.